I am on my 2nd week with ortho evra, I started on the first day of my period like my doctor told me to which was last saturday. I put on my new patch this morning and I just went to the restroom to find that I'm bleeding again. I didn't miss a patch and my period ended a few days ago. Wth?
Ortho Evra is a contraceptive skin patch containing a combination of female hormones that prevent ovulation.
Breakthrough bleeding is a common side effect of hormonal birth control and occurs as your body adjusts to different hormone levels. Breakthrough bleeding is usually a temporary side effect with birth control use.
If breakthrough bleeding does not subside, becomes very heavy or lasts for more than seven days in a row, contact your healthcare provider.
For more information see:
- Ortho Evra Information for Consumers
- Ortho Evra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Evra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ortho Evra - I thought I was due my week off (but was only on my 2nd week) so I had the week off and
Posted 24 Jul 2013 • 1 answer
Posted 21 Jul 2014 • 1 answer
Posted 17 Feb 2015 • 1 answer
Posted 22 Apr 2015 • 1 answer
Posted 2 Aug 2015 • 0 answers